# SDR SWIA201127266

- Difficulty date: August 15, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 24,387 hours, 19,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EXTERIOR EMERGENCY LIGHTS AT MAIN CABIN DOOR, FORWARD OF OVERWING EXIT AND AFT OF OVERWING EXIT ARE OUT.  (FLT 4809)  RELAMPED EMERGENCY LIGHTS.
